# SDR HEED064606

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Assy
- Part number: 1008402
- Condition: Damaged
- Location: Pilot Door
- Part time: 4,273 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LATCH ASSEMBLY DIFFICULT TO OPEN.  REPLACED PART.
